Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 209-220
http://dx.doi.org/10.1155/S0161171292000279

Approximation by double Walsh polynomials

University of Szeged, Bolyai Institute, Aradi vértanúk tere 1, Szeged 6720, Hungary

Received 20 June 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ferenc Móricz, “Approximation by double Walsh polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 209-220, 1992. https://doi.org/10.1155/S0161171292000279.